Bounds for the Solutions of Some Diophantine Equations in terms of Discriminants

B. Brindza, J. H. Evertse, K. Györy

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Several effective upper bounds are known for the solutions of Thue equations, Thue-Mahler equations and superelliptic equations. One of the basic parameters occurring in these bounds is the height of the polynomial involved in the equation. In the present paper it is shown that better (and, in certain important particular cases, best possible) upper bounds can be obtained in terms of the height, if one takes into consideration also the discriminant of the polynomial.

Original languageEnglish
Pages (from-to)8-26
Number of pages19
JournalJournal of the Australian Mathematical Society
Volume51
Issue number1
DOIs
Publication statusPublished - Aug 1991

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bounds for the Solutions of Some Diophantine Equations in terms of Discriminants'. Together they form a unique fingerprint.

  • Cite this